# SDR SWAA2025080195924

- Difficulty date: July 28, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N8917Q
- Make and model: Boeing 737-8
- Aircraft serial: 42555
- Aircraft time: 5,673 hours, 3,062 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Frozen
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION ON A BLEED OFF T/O WE RETURNED THE PACKS TO NORMAL AND IMMEDIATELY SMELLED A BURNING,  HEARD A LOUD HUMMING AND THE FLT DECK TEMP WENT FULL HOT.  FOUND LEFT ACM FROZEN  (LOCKED UP).  REMOVED AND REPLACED LEFT ACM REF AMM 21-51-04; NEEDS OPS AND LEAK CHECK PER AMM 21-51-04.  PERFORMED LEFT AIR CYCLE MACHINE INSTALLATION TEST IAW AMM 21-51-04-400-801 OPS AND LEAK CHECK GOOD.
